# SDR DALA2018071704513

- Difficulty date: July 17, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N986AT
- Make and model: Boeing 717-200
- Aircraft serial: 55089
- Aircraft time: 46,025 hours, 31,814 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DISCOVERED FUEL LEAK FROM NR 1 ENGINE WHILE AIRBORNE. FOUND FUEL LEAKING FROM LEFT ENGINE LOW PRESSURE FUEL FILTER. HELICOIL HAD BACKED OUT OF FILTER HOUSING AND O-RING DEFORMED AND LEAKED. R&I LEFT ENGINE LOW PRESSURE FUEL FILTER HOUSING PER AMM 73-11-01. R&I FUEL FILTER PER AMM 73-11-01. PERFORMED ENGINE RUN AND LEAK CHECK PER AMM 71-00-11 710-801 TEST 2A. NO FURTHER LEAKS. OK FOR SERVICE.
